# SDR C2XA97CL057

- Difficulty date: June 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16718
- Make and model: Emb EMB-120RT
- Aircraft serial: 120136
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: De-Ice Lead
- Part number: 8174431
- Condition: Failed
- Location: Rt Prop
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLE - FLT 3294 - CREW REPORTED THAT THE RIGHT PROPELLER HEAT WAS INOPERATIVE ON BOTH TIMERS AND IN BOTH COLD AND NORMAL MODES.  AIRCRAFT RETURNED TO FIELD.  MAINTENANCE INSPECTED DE-ICE SYSTEM THEN REMOVED AND REPLACED THE RIGHT NR 3 BLADE DE-ICE LEAD IAW EMB120 MM 61-11-01.  OPERATIONAL CHECKS WERE SATISFACTORY, AIRCRAFT RELEASED FOR SERVICE.  (M)
